# SDR AALA202209205401

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737
- Aircraft serial: 31215
- Aircraft time: 22,179 hours, 8,832 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D BI-FOLD DOOR DIFFICULT TO OPEN AND CLOSE. RESECURED LAVATORY D BIFOLD DOOR PER AMM 25-40-00.
